# SDR ASAA2021110136468

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,379 hours, 15,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Passenger Cabin,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TC 78233008. OVERHEAD EMERGENCY EXIT LIGHT @ 9 ABC, INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT AREA LT @ 9 ABC, OPS CHECKS OK. REF AMM 33-51-03.
